Asymmetric smile after Botox in the lower face
Thank you for your question nicolami6. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. In the lower face a small amount of Botox can be placed in the DAO muscle to elevate the corners of the mouth by about 1 millimeter. A small amount of Botox can be injected into the mentalis muscle in the chin to address dimpling there. If the Botox spreads to the neighboring DLI muscle (from either the DAO or mentalis) a temporary symmetric smile may result. Most people enjoy their results of Botox for 3-4 months. At that point all effects, including side effects should resolve. Please follow up with your doctor for specific recommendations. Good luck!
Thank you for your photos. I’m very sorry to hear you’re dissatisfied with your BOTOX® results. The good news is, BOTOX® does not permanently change the face, and your smile will return to normal. The bad news is, you are only 8 weeks post-injection, and BOTOX® generally lasts 4 to 6 months, depending on how quickly your body metabolizes it. Also, there’s no way to speed up this process, so at this point you’ll just have to be patient. If you choose to seek further treatment, thoroughly discuss your disappointment with your practitioner so your treatment can be altered in the future and hopefully produce a result you’re happy with.
Thank you for your question. Botox is not
permanent and usually lasts anywhere between three to four months. It doesn’t
sound like you had too many units injected so the side effects should not last
long. The best thing you can do is reach out to an experienced injector who is
also a board certified dermatologist or board certified plastic surgeon in your
Botox and Asymmetrical Smile -- Will Resolve in 2-4 Months
Botox will resolve in 2-4 months. I suggest you see an expert for future treatments. Best, Dr. Emer.
Hello. I'm sorry to hear you got an unexpected result from Botox. Your smile is affected by various facial muscles, whose interaction with each other can all be altered if one or several are weakened by Botox. The good news here is your face will return to its original state--guaranteed. Botox will wear off in 3-4 months. Make sure you see your injector so that he/she can see the results, document it, and adjust the technique next time you get Botox. Good luck.
Thank you for your question and for sharing your photographs. I am very sorry to hear about your experience. Please allow for about 12 weeks for the Botox to wear off. In the meantime, warm compresses, massage and facial exercises may help you to regain muscle activity more quickly. I would advise you to see an experienced injector for an in-person reevaluation in order to fully address your concerns and to determine the best course of action. Best wishes!
Botox ruined my smile and it's not going away?
Botox can help to turn up the corners of the mouth by relaxing a muscle that is pulling that area down. For the right patient this can be a great treatment. As far ast he 5 units across the jaw to tighten, I'm not sure what that would be fore. Botox helps to relax muscles. This can smooth the overlying skin when placed correctly, but it would not "tighten" an area. What you are seeing in the photos you provided is a muscle that has been weakened that you probably didn't want to weaken so it is affecting your smile. Although it ha been 8 weeks, it can take 12-16 weeks (3-4 months) for the Botox to wear off. As it does wear off, you will regain your old smile.
In the future I'd recommend you receive your Botox injections from one of the core aesthetic physician injectors such as a facial plastic surgeon. This can help to minimize the risk of having an outcome like this for several months while still enjoying the benefits of Botox.
I hope this helps and good luck.
The Botox will wear off in 3 to 4 months
The good news is that the Botox will wear off. You need to be a little more patient.In 4 to 8 more weeks it will be gone.
The muscles around the mouth can be a little complicated. Be sure you are seeing an experienced injector. Let the doctor see what has happened so that it can be corrected for any future treatments.
Hang in there a few more weks.
There are many muscles in the lower face which have to function both with and against each other for various activities such as smiling, puckering, kissing, drinking, and eating, etc. Some muscles are appropriately treated with Botox to improve a gummy smile (excessive upper gum show), droopy mouth corners, and pebbly chin. Your photos suggest that your left depressor labii inferioris muscle (which acts to depress the lower lip with smiling) may be weakened. The good news is that if this is indeed a result of Botox, it is temporary. On average, the duration of Botox is 3-4 months. I recommend you discuss your concerns with your treating physician; while there's not much to do as the Botox wears off, you will have some reassurance, and your physician will know how to modify your treatment plan with future treatments. Good luck!
Poor outcome following Botox injections
Sorry to hear of your negative experience with Botox. Fortunately, the issues should resolve within four months from the time of treatment. Make sure experienced doctors perform all procedures.